# SDR DALA1503449228

- Difficulty date: March 29, 2011
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 27,895 hours, 19,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar Cap
- Condition: Unknown
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER, L/E FRONT SPAR CAP REPAIRED IAW AA 5530-01044.
